Communications in Mathematical Physics

Limits of spacetimes

Robert Geroch

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 13, Number 3 (1969), 180-193.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103841574

Mathematical Reviews number (MathSciNet)
MR0250643

Subjects
Primary: 83.53

Citation

Geroch, Robert. Limits of spacetimes. Comm. Math. Phys. 13 (1969), no. 3, 180--193. https://projecteuclid.org/euclid.cmp/1103841574.


Export citation